On rational normal ruled surfaces

B. Ramamurti

Mathematische Annalen (1935)

  • Volume: 111, page 582-586
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ramamurti, B.. "On rational normal ruled surfaces." Mathematische Annalen 111 (1935): 582-586. <http://eudml.org/doc/159794>.

author = {Ramamurti, B.},
journal = {Mathematische Annalen},
pages = {582-586},
title = {On rational normal ruled surfaces},
url = {http://eudml.org/doc/159794},
volume = {111},
year = {1935},

AU - Ramamurti, B.
TI - On rational normal ruled surfaces
JO - Mathematische Annalen
PY - 1935
VL - 111
SP - 582
EP - 586
UR - http://eudml.org/doc/159794
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.